MAUDE Adverse Event Report: ABBOTT MEDICAL ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY

ABBOTT MEDICAL ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Model Number D-AVHDX-DF16
Medical Device Problem Codes Fracture (1260); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the ventricular tachycardia procedure, it was noted that the tip of the catheter became stuck in the tip of the non-abbott sheath (cordis 8f).The sheath and catheter had to be removed together.Once it was removed from the patient, the tip of the catheter was noted to be fractured.The catheter was exchanged, and the procedure was completed with no adverse consequences to the patient.The physician confirmed no part of the catheter remained in the patient.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h6, h11.Two images were submitted for evaluation to product performance engineering; no product was received.The images returned shows the paddle of the advisor to have been fractured and detached.Evidence in the event description shows that the ifu was not followed by the user.Advisor hd grid x instructions for use (ifu) state, "do not use force to advance or withdraw catheter when resistance is encountered." in addition, the ifu also states, "the catheter is compatible with an 8.5f minimum introducer sheath." the batch record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the event is consistent with not following the instructions for use.

Brand Name
ADVISOR¿ HD GRID X¿ MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, INTRACARDIAC MAPPING, HIGH-DENSITY ARRAY
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key24248372
Report Number3008452825-2026-00048
Device Sequence Number8309072
Product Code MTD
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K241372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberD-AVHDX-DF16
Device Catalogue NumberD-AVHDX-DF16
Device Lot Number10933246
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer05/13/2026
06/01/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date05/27/2026
06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age28 YR
Patient SexUnknown